I have had crohnes disease since 13. I am now 28 and have also been diagnosed with ra and osteoporosis. I have ha many weird side effects from crohnes such as arrhythmia nodosun.
Currently I am extremely photosensitive. I feel like a vampire on movies getting Byrne every time I step into the sun. Mainly on arms face and neck. My neck gets a reoccurring burn mark that mimics those that would come from a curling iron. It always happens in the same spot, lower left neck superficial to my anterior scalene.
I am worried because I have been on humira for a couple years an have been worried about side effect. I was also on 6mp which I do know is a major risk. I told my doctor of the mess risks but he said I needed them. I took myself of 6mp because I do not want white tcell lymphoma cancer.
I have heard it could be shingles but my professors say it would be more uniformly spread through my upper arms.
Any advice? My wonderful doc never called me back?
Photosensitivity is often associated with autoimmune conditions and is largely an effect of the primary condition, than a side effect of the medication. You could make use of commercially available sunblocks for reduced sensitivity. It is not advisable to start of stop medications without medical advice. For each medication, the benefits of taking the medications are well evaluated against the risks/ side effects. I would suggest discussing the situation and the management plan in detail with your treating doctor.
Hope this is helpful.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.